# SDR DL764090919

- Difficulty date: May 23, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 31,551 hours, 9,204 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Unserviceable
- Location: Taxi Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RUBBER ODOR ON T/O AND THEN AGAIN ON DECENT ABOUT 18000FT IN COCKPIT ONLY. NO ODOR IN CABIN.  INSP COCKPIT AREA AND FOUND RT TAXI SWITCH MELTED AND DUPLICATED SMELL.  REMOVED AND REPLACED SWITCH PANEL.  OPS CK GOOD.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
